# SDR KBMA112009

- Difficulty date: March 5, 2002
- Submitted: April 19, 2002
- Operation: Air carrier
- Aircraft: N37SH
- Make and model: Snias AS350BA
- Aircraft serial: 2300
- Engine: Tmeca ARRIEL1
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Gauge
- Part number: 56265220
- Part serial: 1572
- Condition: Intermittent
- Location: T4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T4 GAUGE, IRRATIC READING, REPLACED WITH SERVICEABLE UNIT.
